I am officially on antidepressents now. Sertralin is the medication I get. The diagnose I got is bi-polar disorder. It makes sense. Because I had really harsh mood swings since I am around 16 years old. Turning from someone that felt ugly and having extremly low self-esteem to someone who is overly self-confidcent and talks about nothing but how he is the shit and will conquer the world. I am 5 days into taking my medication. And I have already some observations about the medicament. Especially regarding it’s side effects.
I took my first pill on the 14.06 at 16 o’clock. Around 30 – 60 minutes later I already felt some of its effects. I felt numb and weird. I couldn’t really talk and couldn’t really smile normally. Later I became massive mood swings. A friend of mine told me that I appear as if I took some drugs like ecstasy or ketamin. I had to laugh for no reason all the time.
Yesterday I took a walk through the city with a friend. I couln’t talk normally. Every time I said something it felt really weird and unnatural. Most of the time I was not talking at all and just felt weird.
Today I started with a lower dosis then usual. My normal dosis was 50 mg. Today I started with 25 mg. I upped the dosis a few hours later. I had the normal dose of 50 mg in my body again. Later I upped it once more. So I had 75 mg of sertralin in my body. The medication throw me off completly. I was tired as never before and slept as if someone drugged me. Two hours later I woke up. It felt like I was sleeping for ages though. Right now I am feeling better then the last days. Still kind of weird though.
Since starting to take this medicament 4 days ago I have had intense mood swings that switch every hour, no appetite that was followed by an really intense appetite, insomia and feeling weak the entire day. I also felt barely any emotions. No matter what I was doing. And I can not have a basic conversation. Which is rather unusual for me because I normally talk quite a lot.